# SDR 06FDEA03072

- Difficulty date: August 24, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR APPROX 12" BY 16" AT STA 1120-STA 1132,   BETWEEN LT STRINGER 29 AND RT STRINGER 29 (DOT #23) REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  ADDED FASTENERS ON FWD AND AFT ENDS OF EXISTING REPAIR (EXTERNAL) AT STA. 1120 TO STA 1132, BETWEEN LT STRINGER 29 AND RT STRINGER 29 TO COMPLY WITH SRM 53-30-3, FIG 3.  THIS IS A MAJOR REPAIR.
